Cookies?
Library Header Image
LSE Research Online LSE Library Services

Regionalism economique en Siberie, Russie: le governenment des provinces

Hughes, James (1997) Regionalism economique en Siberie, Russie: le governenment des provinces. Le Nouveau Monde, 7 (4). pp. 116-123. ISSN 0847-8112

Full text not available from this repository.
Item Type: Article
Official URL: http://www.archive.org/details/lenouveaumondejo06b...
Additional Information: © 1997 University of Toronto
Subjects: H Social Sciences > HC Economic History and Conditions
Sets: Departments > Government
Collections > Economists Online
Date Deposited: 05 Mar 2009 11:34
Last Modified: 01 Nov 2011 15:13
URI: http://eprints.lse.ac.uk/id/eprint/23125

Actions (login required)

View Item View Item